Home > Research > Publications & Outputs > Efficient quadratic approximation of floating s...
View graph of relations

Efficient quadratic approximation of floating strike Asian option values

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Efficient quadratic approximation of floating strike Asian option values. / Chung, S L; Shackleton, M B; Wojakowski, R M.

In: Finance, Vol. 24, No. 1, 2003, p. 49-62.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{c2de228f55e14f0a8bbcf25f75a25291,
title = "Efficient quadratic approximation of floating strike Asian option values",
author = "Chung, {S L} and Shackleton, {M B} and Wojakowski, {R M}",
year = "2003",
language = "English",
volume = "24",
pages = "49--62",
journal = "Finance",
issn = "0752-6180",
number = "1",

}

RIS

TY - JOUR

T1 - Efficient quadratic approximation of floating strike Asian option values

AU - Chung, S L

AU - Shackleton, M B

AU - Wojakowski, R M

PY - 2003

Y1 - 2003

M3 - Journal article

VL - 24

SP - 49

EP - 62

JO - Finance

JF - Finance

SN - 0752-6180

IS - 1

ER -